# SDR AALA202504011394

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 66,879 hours, 28,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 20C AISLE EMERGENCY EXIT LIGHT LOOSE. RESECURED EMERGENCY ISLE LIGHT AT 20C, OPERTIONAL CHECK GOOD. PER AMM 33-51-00.
